# SDR QXEA2015070900378

- Difficulty date: June 28, 2015
- Submitted: July 9, 2015
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 33,083 hours, 34,642 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210109
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 8, REQUIRES REPLACEMENT.  REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-41-00, SRM 51-42-05, SRM 51-40-15, SRM 51-41-00-00-01, SRM 51-42-45, REPAIR-01 & DWG 85338201, REV-C.
